MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, FLOSTEADY - ARTHROSCOPY POLE PUMP; ARTHROSCOPE

STRYKER ENDOSCOPY-SAN JOSE PKG, FLOSTEADY - ARTHROSCOPY POLE PUMP; ARTHROSCOPE
Catalog Number 0350800001
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mfg date: the device manufacture date is not known at this time.However, should it become available it will be provided in future reports.Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the device began smoking during the case.
 
Additional Manufacturer Narrative
The device manufacture date is not known.Alleged failure: started smoking during case.The failure(s) identified in the investigation is consistent with the complaint record.The probable root cause could be main board non conforming components.The product was returned for investigation and the failure mode was confirmed and will be monitored for future reoccurrence.
 
Event or Problem Description
It was reported that the device began smoking during the case.

Brand Name
PKG, FLOSTEADY - ARTHROSCOPY POLE PUMP
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key7712833
Report Number0002936485-2018-00545
Device Sequence Number19112641
Product Code HRX
UDI-Device Identifier07613327057522
UDI-Public07613327057522
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K062380
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0350800001
Device Lot Number0705CE410¿
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/02/2018
Initial Date Received by Manufacturer 06/28/2018
Supplement Date Received by Manufacturer06/28/2018
Initial Report FDA Received Date07/23/2018
Supplement Report FDA Received Date10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1